Alert archive / Utah / High Wind Watches in 2014
High Wind Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Mar 16, 2014, 3:05 AM MDT. It took effect at Mar 17, 2014, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 16, 2014, 3:05 AM MDT (09:05 UTC)
- In effect from
- Mar 17, 2014, 6:00 AM MDT
- Expired
- Mar 16, 2014, 3:16 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
043 WWUS75 KSLC 160905 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 305 AM MDT SUN MAR 16 2014 UTZ005-162200- /O.NEW.KSLC.HW.A.0003.140317T1200Z-140318T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 305 AM MDT SUN MAR 16 2014 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...THE GREAT SALT LAKE DESERT. * WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. * TIMING...WINDS ARE EXPECTED TO INCREASE EARLY MONDAY MORNING ALONG AND BEHIND A PASSING COLD FRONT. THESE STRONG WINDS SHOULD THEN PERSIST THROUGH MONDAY AFTERNOON BEFORE DECREASING DURING THE EVENING. * IMPACTS...VERY STRONG CROSSWINDS ARE POSSIBLE ACROSS THE WATCH AREA...PARTICULARLY ALONG I-80 ACROSS NORTHWEST UTAH AND SR-30 AND INTERSTATE 84 NEAR THE IDAHO BORDER. THESE WINDS HAVE THE POTENTIAL TO CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
806 WWUS75 KSLC 162116 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 316 PM MDT SUN MAR 16 2014 ...STRONG WINDS EXPECTED ACROSS UTAH AND SOUTHWEST WYOMING MONDAY... .A STRONG COLD FRONT WILL SURGE THROUGH NORTHERN UTAH AND SOUTHWEST WYOMING DURING THE MORNING HOURS MONDAY...THEN CONTINUE SOUTHWARD THROUGH CENTRAL AND SOUTHERN UTAH DURING THE DAY. VERY STRONG WINDS ARE EXPECTED ALONG AND BEHIND THIS FRONT ACROSS THE AREA. UTZ005-170530- /O.UPG.KSLC.HW.A.0003.140317T1200Z-140318T0300Z/ /O.NEW.KSLC.HW.W.0003.140317T1400Z-140318T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 316 PM MDT SUN MAR 16 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE GREAT SALT LAKE DESERT INCLUDING WENDOVER. * WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. * TIMING...WINDS ARE EXPECTED TO INCREASE EARLY MONDAY MORNING ALONG AND BEHIND A PASSING COLD FRONT...PEAKING DURING THE LATE MORNING AND EARLY AFTERNOON. THESE STRONG WINDS WILL PERSIST THROUGH MONDAY AFTERNOON BEFORE DECREASING DURING THE EVENING. * IMPACTS...VERY STRONG CROSSWINDS CAN BE EXPECTED ALONG I-80 ACROSS NORTHWEST UTAH...ALONG WITH SR-30 AND I-84 NEAR THE IDAHO BORDER. THESE WINDS WILL LIKELY CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-004-170530- /O.NEW.KSLC.HW.W.0003.140317T1400Z-140318T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI... PROVO...NEPHI 316 PM MDT SUN MAR 16 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS ALONG WITH THE SOUTHERN WASATCH FRONT. * WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. LOCALLY STRONGER WINDS ARE POSSIBLE NEAR POINT OF THE MOUNTAIN SOUTHWARD INTO NORTHERN UTAH COUNTY. * TIMING...WINDS WILL STRENGTHEN MONDAY MORNING...PEAKING DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AND REMAINING STRONG THROUGH THE DAY BEFORE DIMINISHING MONDAY EVENING. * IMPACTS...STRONG WINDS WILL LIKELY RESULT IN TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ALONG AREA ROADWAYS. THESE WINDS MAY ALSO PRODUCE MINOR PROPERTY DAMAGE...IN ADDITION TO CAUSING TRASH CANS AND OTHER LOOSE UNSECURED ITEMS TO BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ WYZ021-170530- /O.NEW.KSLC.HW.W.0003.140317T1400Z-140318T0300Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 316 PM MDT SUN MAR 16 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. * AFFECTED AREA...UINTA COUNTY IN SOUTHWEST WYOMING INCLUDING EVANSTON. * WINDS...WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH. * TIMING...WINDS WILL STRENGTHEN MONDAY MORNING...PEAKING DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AND REMAINING STRONG THROUGH THE DAY BEFORE DIMINISHING MONDAY EVENING. * IMPACTS...STRONG WINDS WILL LIKELY RESULT IN TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ALONG I-80 AND OTHER AREA ROADWAYS. A BURST OF HEAVY SNOW ALONG THE FRONT MAY ALSO RESULT IN A PERIOD OF WHITE OUT CONDITIONS ACROSS SOUTHWEST WYOMING AROUND MIDDAY. THESE WINDS MAY PRODUCE MINOR PROPERTY DAMAGE...IN ADDITION TO CAUSING TRASH CANS AND OTHER LOOSE UNSECURED ITEMS TO BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ011-012-170530- /O.NEW.KSLC.HW.W.0003.140317T1400Z-140318T0300Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY 316 PM MDT SUN MAR 16 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. * AFFECTED AREA...CASTLE COUNTRY ALONG WITH THE WESTERN UINTA BASIN. * WINDS...WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH. * TIMING...WINDS WILL STRENGTHEN MONDAY MORNING...PEAKING DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AND REMAINING STRONG THROUGH THE DAY BEFORE DIMINISHING MONDAY EVENING. * IMPACTS...STRONG WINDS WILL LIKELY RESULT IN TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ALONG AREA ROADWAYS...PARTICULARLY HIGHWAY 10 BETWEEN PRICE AND I-70. THESE WINDS MAY ALSO PRODUCE PROPERTY DAMAGE...IN ADDITION TO CAUSING TRASH CANS AND OTHER LOOSE UNSECURED ITEMS TO BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ010-013>016-021-517-518-170530- /O.NEW.KSLC.WI.Y.0012.140317T1400Z-140318T0300Z/ WASATCH PLATEAU/BOOK CLIFFS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...SCOFIELD...GREEN RIVER...HANKSVILLE... MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY... MILFORD...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA... PANGUITCH...BRYCE CANYON 316 PM MDT SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. * AFFECTED AREA...THE WASATCH PLATEAU AND BOOK CLIFFS...SAN RAFAEL SWELL...SANPETE AND SEVIER VALLEYS...WEST CENTRAL AND SOUTHWEST UTAH...THE CENTRAL AND SOUTHERN MOUNTAINS...ALONG WITH GLEN CANYON RECREATION AREA. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL BECOME WEST TO NORTHWEST DURING THE AFTERNOON. WINDS ALONG EXPOSED RIDGES AND ALONG HIGHER PASSES ACROSS THE HIGHER TERRAIN WILL GUST IN EXCESS OF 60 MPH AT TIMES. * TIMING...WINDS WILL STRENGTHEN MONDAY MORNING...PEAKING DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AND REMAINING STRONG THROUGH THE DAY BEFORE DIMINISHING MONDAY EVENING. * IMPACTS...STRONG WINDS WILL LIKELY RESULT IN TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ALONG AREA ROADWAYS. WIND SENSITIVE OPERATIONS MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED IN THE VALLEYS...AND SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER IN THE MOUNTAINS. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ001-002-006-170530- /O.NEW.KSLC.WI.Y.0012.140317T1400Z-140318T0300Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- WASATCH MOUNTAIN VALLEYS- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...HUNTSVILLE...PARK CITY...HEBER CITY 316 PM MDT SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM MDT MONDAY. * AFFECTED AREA...THE CACHE VALLEY...NORTHERN WASATCH FRONT AND WASATCH MOUNTAIN VALLEYS. * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN MONDAY MORNING...PEAKING DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AND REMAINING STRONG THROUGH THE DAY BEFORE DIMINISHING MONDAY EVENING. * IMPACTS...STRONG WINDS WILL LIKELY RESULT IN TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ALONG AREA ROADWAYS. WIND SENSITIVE OPERATIONS MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ019-020-170530- /O.NEW.KSLC.WI.Y.0012.140317T1800Z-140318T0300Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE 316 PM MDT SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * AFFECTED AREA...SOUTH CENTRAL UTAH ALONG WITH UTAHS DIXIE AND ZION NATIONAL PARK. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. SWITCHING TO THE NORTHWEST LATE IN THE AFTERNOON AND REMAINING STRONG BEFORE DIMINISHING MID-EVENING. * TIMING...WINDS WILL STRENGTHEN MONDAY AFTERNOON...PEAKING DURING THE LATE AFTERNOON BEFORE DIMINISHING MONDAY EVENING. * IMPACTS...STRONG WINDS WILL LIKELY RESULT IN TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ALONG AREA ROADWAYS. WIND SENSITIVE OPERATIONS MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Mar 15, 9:41 PM MDT, 5 hours 24 minutes earlier.
Area forecast discussion, Mar 15, 9:41 PM MDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 941 PM MDT SAT MAR 15 2014 .SYNOPSIS...HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION TONIGHT THROUGH SUNDAY. A FAST MOVING STORM SYSTEM WILL PUSH A STRONG COLD FRONT THROUGH THE REGION MONDAY. && .DISCUSSION...AN UPPER LEVEL RIDGE BUILDING IN FROM THE WEST WILL KEEP DRY AND STABLE CONDITIONS IN PLACE TONIGHT AND TOMORROW. IN THE MEANTIME...NORTHERLY FLOW REMAINS IN PLACE OVER UTAH ALONG THE LEADING EDGE OF THE RIDGE. THE STRONGER WINDS FROM EARLIER TODAY HAVE BEEN DIMINISHING THIS EVENING WITH THE PRESSURE GRADIENT RELAXING AND THE PREVIOUS STORM SYSTEM CONTINUING TO GRADUALLY SHIFT EAST. SOME LOCAL GUSTS OVER 30 MPH WILL PERSIST A FEW MORE HOURS...BUT OTHERWISE THE THREAT FOR STRONG WINDS HAVE PASSED AND THE WIND ADVISORY WAS ALLOWED TO EXPIRE EARLIER THIS EVENING. TEMPERATURES WILL BOUNCE BACK UP TOMORROW UNDERNEATH THE RIDGE...ESPECIALLY AS MOSTLY CLEAR SKIES WILL ALLOW FOR EXCELLENT INSOLATION. HOWEVER...THE RIDGE WILL QUICKLY GIVE WAY TO THE NEXT STORM SYSTEM ON MONDAY. THIS FAST-MOVING SHORTWAVE DISTURBANCE WILL PUSH ANOTHER COLD FRONT ACROSS THE AREA. PRECIPITATION WILL BE LIMITED TO THE NORTH IN PROXIMITY TO THE UPPER-LEVEL DYNAMICS. THIS SYSTEM WILL BE COLD ENOUGH TO BRING SNOW TO THE VALLEY FLOORS MONDAY AND MONDAY NIGHT. HOWEVER...WHAT WOULD LIKELY BRING MORE SIGNIFICANT IMPACTS WILL BE THE WINDS...SINCE THE FRONT LOOKS TO BE STRONGER THAN THE LAST ONE. WIND HIGHLIGHTS WILL PROBABLY BE NECESSARY IN THE NEAR FUTURE...ESPECIALLY ACROSS PORTIONS OF NORTHERN UTAH AND IN FAVORED DOWNSLOPE AREAS. COLDER AIR WILL LINGER OVER THE AREA THROUGH TUESDAY AS ANOTHER EMBEDDED DISTURBANCE ROTATES DOWN FROM THE NORTH. THIS MAY ALSO KEEP A FEW SNOW SHOWERS IN PLACE OVER THE NORTHERN MOUNTAINS. BEYOND TUESDAY...THE FLOW IS EXPECTED TO BECOME MORE ZONAL. WHILE THE AIRMASS IS PROGGED TO REMAIN ON THE DRY SIDE...TEMPERATURES SHOULD REMAIN CLOSER TO CLIMATOLOGICAL NORMALS DURING THIS TIME. UPDATED EARLIER MAINLY TO TWEAK WINDS AND TO MAKE A MINOR ADJUSTMENT TO SKY COVER FOR THE REST OF THE NIGHT. && .AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF THE SOUTHEAST THROUGH THE NIGHT. VFR CONDITIONS WILL PREVAIL UNDER MOSTLY CLEAR SKIES. && && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && CHENG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Mar 15, 7:56 PM MDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 756 PM MDT SAT MAR 15 2014 UTZ001>016-019>021-517-518-WYZ021-161300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 756 PM MDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA TONIGHT THEN DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM AND DRY DAY IS EXPECTED ACROSS THE OUTLOOK AREA SUNDAY. WARM AND BREEZY CONDITIONS WILL CONTINUE INTO MONDAY AHEAD OF THE NEXT PACIFIC COLD FRONT. THIS FRONT WILL CROSS THE AREA FROM NORTH TO SOUTH DURING THE DAY MONDAY. STRONG GUSTY NORTH WINDS WILL DEVELOP BEHIND THIS FRONT AND CONTINUE INTO MONDAY NIGHT THEN DIMINISH LATE. THIS COLD FRONT WILL BRING COLDER TEMPERATURES TO THE ENTIRE OUTLOOK AREA MONDAY AFTERNOON THROUGH TUESDAY NIGHT. THIS SYSTEM WILL ALSO BRING A POTENTIAL FOR SOME ACCUMULATING SNOW TO THE NORTHERN MOUNTAINS MONDAY INTO TUESDAY. SNOW SHOWERS ARE ALSO POSSIBLE IN THE NORTHERN VALLEYS DURING THIS TIME BUT LITTLE IF ANY ACCUMULATION IS EXPECTED THERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:16 PM MDT | High Wind Warning | SLC | 35 hr | |
| Mar 16, 3:16 PM MDT | Wind Advisory | SLC | 41 hr | |
| Mar 16, 3:41 PM MDT | Winter Weather Advisory | SLC | 40 hr |
Nearby
High Wind Watches in Utah, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.